Top answers from doctors based on your search:
Disclaimer

Paxil vertigo

A 24-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Well: Since the symptoms seem to come when you miss your medication this is the likely cause. You should not be missing your Paxil. Take it as prescribe or ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 60-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Good question: Citalopram made your tinnitus worse. I understand this. You have been offered two other medications. You are fearful of new drugs. Not knowing the ex ... Read More
A 42-year-old female asked:
Dr. Gregg Friedman
A Verified Doctor answered
A US doctor answered Learn more
See A Psychiatrist: See a psychiatrist.
A 24-year-old female asked:
Dr. Jonathan Shedler
13 years experience Clinical Psychology
It may be: Paxil (paroxetine) can cause dizziness in some people. Talk to your doctor and consider tapering off the Paxil (paroxetine) or switching to a differe ... Read More
A 53-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
NO!: That is much too long. Something else is causing the dizziness
1
1 thank
A 48-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
May take 2-3wks!: If you were on a high dose (>20mg), this dizziness will take longer to reslove. If you were on a low dose (10 mg), only 5-7 days. I hope you did not ... Read More
A 40-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Discontinuation : Syndrome? Did your physician taper your dose of Paxil (paroxetine) or did you stop cold turkey? You may have Paxil (paroxetine) discontinuation syndr ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
Parox. side effects: Why are you on paroxetine? You have to stop it & call the doctor.
A 41-year-old member asked:
Dr. Kenneth Adler
48 years experience Psychiatry
Paxil (paroxetine) vs CR: Paxil (paroxetine) cr is a long acting formulation of paxil (paroxetine).
1
1 thank
A 55-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: This site answers medical questions but it is not able to prescribe medications. You need to see a doctor in your area, preferably a mental health spe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month